# SDR ALG2005F00004

- Difficulty date: December 15, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N522AL
- Make and model: Skrsky S76A
- Aircraft serial: 760236
- Engine: Allsn 250C30S
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 7665009808102
- Part serial: 195835
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON OPS CHECK FLIGHT FOR HYDRAULIC MODULE CHANGE AND GEAR RETRACTION CHECK, GEAR WILL NOT RETRACT RED UNSAFE LIGHT STAYS ON.  MAINTENANCE REMOVED HYDRAULIC PUMP SN 195835 AND INSTALLED SERVICEABLE PUMP SN 19747.  OPS/LEAK CHECK WAS GOOD ADJUSTED WEIGHT O WHEELS SWITCH, OPS CHECK WAS GOOD. (K)
